# SDR 2004F00228

- Difficulty date: September 26, 2003
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND INTERCOSTAL LOCATED BETWEEN FRAME 50 AND 51 RBL 27 AT AFT CARGO COMPARTMENT IS CORRODED AT FORWARD END.  (M)
